MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7571260
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure: intended procedure l3/4 anterior lumbar interbody fusion (alif) level implanted: t10-s1 pre-operative diagnosis: non-union of previous instrumented spinal fusion it was reported that post-op, the rod was broken.The breakage was identified during intra-op alif procedure.A revision surgery was performed to re-stabilise the previous posterior fixation construct.The product came in contact with the patient.No fragment remains in the patient.
 
Additional Manufacturer Narrative
Xray reviews: intra-op films for alif shows a previously placed posterior rod fracture, levels are unknown, time from initial surgery is unknown.Fusion status is unknown, but likely incomplete if a construct is being utilized.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8102534
Report Number1030489-2018-01546
Device Sequence Number1345908
Product Code KWP
UDI-Device Identifier00613994303196
UDI-Public00613994303196
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7571260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer01/19/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR